Communications in Mathematical Sciences

Volume 4 (2006)

Number 4

Existence of traveling wave solutions in a hyperbolic-elliptic system of equations

Pages: 731 – 739

DOI: http://dx.doi.org/10.4310/CMS.2006.v4.n4.a3

Author

M. B. A. Mansour

Abstract

In this paper we discuss the existence of traveling wave solutions for a hyperbolic-elliptic system of partial differential equations. The geometric theory of singular perturbations is employed.

Keywords

Hyperbolic-elliptic system; traveling wave solutions; singular perturbations

2010 Mathematics Subject Classification

35C05, 35J60, 35L60, 92C17

Full Text (PDF format)